# SDR SIMA201128402

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 20,319 hours, 17,858 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Defective
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3320 THE CREW REPORTED A LOAD SQUEAL AFTER TAKEOFF FROM THE CAPTAIN’S WINDOW SIDE.  THE AIRCRAFT DID NOT PRESSURIZE PROPERLY CLIMBING THROUGH 15000 FEET.   IT DID NOT PRESSURIZE AT A NORMAL RATE.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO GLD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED FILET SEAL ON DV WINDOW AND PRESSURIZED THE AIRCRAFT IAW EMB-145 AMM 21-31-00.  THE PRESSURIZATION WAS NORMAL.  THE WINDOW SEALED PROPERLY.  THE OPERATIONAL PRESSURIZATION CHECK WAS NORMAL IAW EMB 145 AMM 21-31-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
